# SDR 2004F00206

- Difficulty date: November 21, 2003
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N854LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC854B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: SS10127
- Part serial: 2529
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2578 - MLS - FOUND LEFT HYDRAULIC LOW PRESS WARNIG LIGHT CAME ON WHEN FLAPS WERE LOWERED.  HYDRAULIC PRESSURE REMAINED AT 2,000 PSI.  CREW RETURNED TO MAIN BASE, ALTERNATE LANDING LOCATION, DUE TO REPORTED ICING CONDITIONS AND WEATHER AT DESTINATION STATION.  HYDRAULIC PRESSURE SWITCH FAILURE.  REPLACED LEFT HYDRAULIC PRESSURE LOW SWITCH.  (M)
